# SDR QXEA2009110200894

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FS280.00 BULKHEAD WEBBING SHOWS SIGNS OF CORROSION.  LT BULKHEAD WEB BEYOND LIMITS, REMOVED WEB IAW SRM 51-42-06 AND 51-42-21. INSTALLED NEW WEB IAW SRM 51-40-11, 51-23-01 AND 51-42-06. PRIMED IAW SRM 51-25-06.  BLENDED .002 SURFACE CORROSION FROM RT BULKHEAD WEB AND FOUND TO BE WITHIN LIMITS IAW SRM 53-11-10-201-003-A01 REPAIR "A".  TREATED, PRIMED AND PAINTED AREA IAW SRM 51-21-11, 51-25-06 AND 51-23-00. APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11.
